# SDR SWAA084981

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 67,706 hours, 61,523 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 6517853
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND VERTICAL CHORD CRACKED AT BS 178, LBL 5.5.  REPAIRED CHORD PER SRM.
